Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 48, NWS Jackson, MS

April 25, 20194 counties in Mississippi; Madison Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Apr 25, 2019, 7:00 AM CDT for 4 counties in Mississippi; Madison Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2019, 7:00 AM CDT (12:00 UTC)
Expired
Apr 25, 2019, 10:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Madison Parish, LA, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:25 AM CDTFLASH FLOOD1 Sw Yazoo City, MSSEVERAL ROADS HAD WATER OVER THEM IN BOTH THE CITY AND THE COUNTY. ROADS INCLUDED HIGHWAY 3, 433, 16, 49 AND 432.
Apr 25, 9:00 AM CDTFLASH FLOOD12 Sw Valley Park, MSA HOME WAS FLOODED IN THE EAGLE LAKE COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

644 
WGUS54 KJAN 251200
FFWJAN
LAC065-MSC055-125-149-163-251500-
/O.NEW.KJAN.FF.W.0048.190425T1200Z-190425T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
700 AM CDT THU APR 25 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Madison Parish in northeastern Louisiana...
  Northern Warren County in west central Mississippi...
  Western Yazoo County in central Mississippi...
  Southeastern Issaquena County in west central Mississippi...
  Southeastern Sharkey County in west central Mississippi...

* Until 1000 AM CDT.

* At 700 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Vicksburg, Yazoo City, Tallulah, Redwood, Valley Park, Mansford,
  Omega, Phoenix, Eagle Bend, Tinsley, Oak Ridge, Bovina, Richmond,
  Delta, Satartia and Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3254 9113 3256 9107 3293 9035 3277 9035
      3247 9060 3226 9084 3226 9122 3253 9129

$$

DL
1 follow-up statement
620 
WGUS74 KJAN 251317
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
817 AM CDT THU APR 25 2019

LAC065-MSC055-125-149-163-251500-
/O.CON.KJAN.FF.W.0048.000000T0000Z-190425T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison LA-Warren MS-Yazoo MS-Issaquena MS-Sharkey MS-
817 AM CDT THU APR 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
CENTRAL MADISON PARISH...NORTHERN WARREN...WESTERN YAZOO...
SOUTHEASTERN ISSAQUENA AND SOUTHEASTERN SHARKEY COUNTIES...

At 816 AM CDT, emergency management reported flash flooding in Yazoo 
County. Three to five inches of rain have fallen. Flash flooding is 
already occurring.

Some locations that will experience flooding include...
Vicksburg, Yazoo City, Tallulah, Redwood, Valley Park, Mansford,
Omega, Phoenix, Eagle Bend, Tinsley, Oak Ridge, Bovina, Richmond,
Delta, Satartia and Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3254 9113 3256 9107 3293 9035 3277 9035
      3247 9060 3226 9084 3226 9122 3253 9129

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 4:39 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 25, 4:39 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
439 AM CDT Thu Apr 25 2019

.DISCUSSION...
Today and tonight...

Showers and storms have developed across the region this morning and
pushed into portions of the Delta. These storms have had a history
of tornadoes and damage across Lousiana but the severity has
seemingly decreased some as it pushes east. Nevertheless, there
remains a risk for damaging winds and even a tornado. Thus, a Severe
Thunderstorm Watch remains in effect for portions of the region
through 9am. As this line moves east, it is possible or likely that
this watch will need to be extended to cover additional counties.
This activity, as depicted on several hi-res model solutions, will
continue to push east through the morning and will continue the
potential for severe weather through the afternoon hours. Flash
flooding will also be of a concern as rainfall amounts of 1-2 inches
will occur in a short period of time.

Much of the convective line will push east of the state border by
early evening. However, another band of isolated storms will follow
as the main upper level trough pushes through. Rain should taper off
from west to east  through the evening, if not before, and drier
weather should start Friday. /28/

Tomorrow through mid next week (Friday - next Wednesday):

As the trough digs through the Appalachians, this will help the
surface low & cold front to continue to swing into the mid-Atlantic.
Our area will remain on the eastern side of the mid-level & surface
ridge of high pressure building in. Due to north-northwesterly flow
aloft, we should continue to have some drier air, with PWs around or
less than a half inch, filtering in. This will help clouds to clear
out & slightly cooler temperatures to filter in on Friday.

Expect mid-level ridging & increasing thermal warmth to increase
through the weekend, with a trough & mostly dry cold front to filter
in across the Highway 82 corridor. This will lead to some increase
in very light rain chances & possibly a rumble of thunder or so in
this region Sunday morning. Expect strong ridge to build over the
western Gulf of Mexico into early next week, leading to increasing
thermal warmth (i.e. 925mb temperatures around upper teens) &
humidity. Highs will be above normal temperatures into the mid-upper
80s by early through middle of next week (i.e. Monday-Wednesday).
Due to strengthening ridge to the south & east, the warmest should
be across our central & eastern zones. As a trough ejects out of the
Rockies & another digs into the Pacific northwest, southwesterly
flow aloft will help rain & storm chances to increase across the
Plains. Our area should remain mostly capped & drier air aloft,
keeping the best rain & storm chances off the west. Majority of the
increasing rain & storm chances will be at the end & just after the
period into late next week, as better ascent, moisture & lapse rates
become juxtaposed over the area. For now, kept some diurnal rain &
storm chances across the west on Wednesday, with better chances into
late week. Due to the "summer-like" pattern, some microburst &
stronger organized convection is possible into late next week. /DC/

&&

.AVIATION...
06Z TAF discussion:
VFR conditions continue across the area with the exception of the
Pine Belt, which is experiencing IFR to LIFR ceilings this
morning. Expect flight categories to continue to diminish as a
line of showers and storms moves into the area from the west. Much
of the day should see sub-VFR ceilings along with rain and
thunderstorms. Some storms could be severe. Conditions will
improve this evening, with VFR ceilings likely to resume. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  58  76  52 /  99  38   4   2
Meridian      74  59  77  50 / 100  59   6   2
Vicksburg     76  58  75  52 /  98  19   3   2
Hattiesburg   75  59  78  51 / 100  42   6   2
Natchez       76  59  76  52 /  99  20   3   1
Greenville    74  58  73  53 /  84  26   3   2
Greenwood     73  57  74  52 /  84  44   4   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DC/28
Hazardous weather outlook, Apr 25, 5:13 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
513 AM CDT Thu Apr 25 2019

ARZ074-075-LAZ007-MSZ018-261015-
Ashley-Chicot-Morehouse-Bolivar-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ008-009-015-016-MSZ019-025>042-044>046-261015-
West Carroll-East Carroll-Richland-Madison LA-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Leake-Neshoba-Kemper-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms will be possible
today. The main threat with storms will be damaging straight line
winds gusts with hail up to quarter size. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ023>025-MSZ043-047-261015-
Franklin LA-Catahoula-Tensas-Madison MS-Warren-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms will be possible today. The main
threat with storms will be damaging straight line winds gusts with
hail up to quarter size. However, a tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible for areas mainly along and south of
the Interstate 20 corridor today. Rainfall totals could approach
1 to 3 inches, with locally higher amounts, over short periods of
time. This could lead to localized flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ026-MSZ048>066-072>074-261015-
Concordia-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms capable of damaging winds up to 60 to 70mph
and quarter sized hail are possible and a tornado or two cannot
be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible for areas mainly along and south of
the Interstate 20 corridor Thursday afternoon through late
Thursday evening. Rainfall totals could approach 1 to 3 inches,
with locally higher amounts, over short periods of time. This
could lead to localized flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 25, 4:14 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     TSTM WND DMG     5 SSE CROSSETT          33.06N 91.94W
04/25/2019                   ASHLEY             AR   EMERGENCY MNGR

            A TREE AND LIGHT POLE WAS BLOWN DOWN ON
            HIGHWAY 133 S AND ASHLEY COUNTY ROAD 4. A
            TRACTOR-TRAILER STRUCK THE TREE THAT IS
            ACROSS THE ROADWAY. SEVERAL COUNTY ROADS ARE
            BLOCKED BY DOWNED TREES.

&&

JC
Local storm report, Apr 25, 5:02 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND DMG     7 NW BEEKMAN            33.00N 91.97W
04/25/2019                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN AT NORMAN HARPER ROAD AND WHITE
            ARKANSAS ROAD.

&&

DC
Local storm report, Apr 25, 5:12 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     8 S CROSSETT            33.01N 91.94W
04/25/2019                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN ON ASHLEY ROAD 201 WEST.

&&

DC
Special weather statement, Apr 25, 6:04 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
604 AM CDT THU APR 25 2019

MSZ029-251200-
Webster MS-
604 AM CDT THU APR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT WEBSTER COUNTY THROUGH 700 AM
CDT...

At 604 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Gore Springs to near Kilmichael.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Eupora, Mathiston, Bellefontaine, Cumberland, Embry, Clarkson, Mantee
and Walthall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and north central Mississippi.

LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
      3356 8909 3353 8909 3353 8919 3352 8926
      3350 8932 3347 8934 3347 8936 3346 8938
      3346 8951 3372 8951 3372 8919 3374 8919
      3374 8904
TIME...MOT...LOC 1104Z 249DEG 34KT 3372 8957 3345 8949

DL
Special weather statement, Apr 25, 6:21 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
621 AM CDT THU APR 25 2019

MSZ042-043-251215-
Yazoo MS-Madison MS-
621 AM CDT THU APR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YAZOO AND CENTRAL
MADISON COUNTIES THROUGH 715 AM CDT...

At 621 AM CDT, Meteorologists were tracking a strong thunderstorm
near Flora, or 17 miles north of Clinton, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Canton, Flora, Myrleville, Vaughan, Way, Little Yazoo and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central Mississippi.

LAT...LON 3259 8992 3250 9045 3256 9045 3256 9046
      3267 9047 3291 9007
TIME...MOT...LOC 1121Z 244DEG 26KT 3259 9040

DL
Special weather statement, Apr 25, 6:56 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
656 AM CDT THU APR 25 2019

LAZ016-MSZ040-047-251230-
Madison LA-Warren MS-Issaquena MS-
656 AM CDT THU APR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MADISON PARISH...WARREN
AND SOUTHEASTERN ISSAQUENA COUNTIES THROUGH 730 AM CDT...

At 656 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Eagle Bend to near Yokena. Movement was
northeast at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Vicksburg, Redwood, Bovina, Le Tourneau, Youngton, Flowers, Oak
Ridge, Yokena, Delta and Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northeastern Louisiana...and central and west central Mississippi.

LAT...LON 3248 9104 3259 9068 3259 9066 3255 9065
      3255 9059 3253 9057 3250 9057 3248 9061
      3244 9059 3237 9064 3234 9063 3235 9069
      3234 9071 3230 9070 3227 9072 3224 9073
      3212 9105 3213 9107
TIME...MOT...LOC 1156Z 236DEG 54KT 3251 9101 3217 9102

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:10 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington50 min
Apr 25, 3:47 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo58 min
Apr 25, 4:31 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Warren, Yazoo59 min
Apr 25, 4:33 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore42 min
Apr 25, 4:46 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Madison, Yazoo59 min
Apr 25, 5:14 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery61 min
Apr 25, 5:29 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren, Yazoo61 min
Apr 25, 6:04 AM CDTSpecial Weather StatementJANWebster56 min
Apr 25, 6:21 AM CDTSpecial Weather StatementJANMadison54 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson57 min
Apr 25, 6:56 AM CDTSpecial Weather StatementJANWarren34 min
Apr 25, 7:23 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson51 min
Apr 25, 7:46 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds55 min
Apr 25, 8:33 AM CDTSpecial Weather StatementJANRankin57 min
Apr 25, 8:34 AM CDTSpecial Weather StatementJANNeshoba26 min
Apr 25, 9:14 AM CDTSpecial Weather StatementJANNoxubee31 min
Apr 25, 9:22 AM CDTSpecial Weather StatementJANNewton, Scott23 min
Apr 25, 9:36 AM CDTSevere Thunderstorm WarningJANNeshoba, Newton, Scott, Smith10 min
Apr 25, 9:49 AM CDTRiver Flood WarningJANCarroll, Leflore48 hr
Apr 25, 10:19 AM CDTSpecial Weather StatementJANSmith26 min
Apr 25, 10:28 AM CDTRiver Flood WarningJANLeake7 days
Apr 25, 10:36 AM CDTSevere Thunderstorm WarningJANAdams19 min
Apr 25, 11:03 AM CDTSpecial Weather StatementJANJasper27 min
Apr 25, 2:35 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll55 min
Apr 25, 2:42 AM CDTSevere Thunderstorm WarningJANMorehouse32 min
Apr 25, 3:36 AM CDTTornado WarningJANCatahoula, Franklin, Tensas39 min
Apr 25, 4:12 AM CDTTornado WarningJANFranklin, Madison, Tensas63 min
Apr 25, 6:09 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin81 min
Apr 25, 8:22 AM CDTSevere Thunderstorm WarningJANConcordia24 min

Nearby

Flash Flood Warnings in Mississippi, 2019Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.